# SDR YV3R2021030300443

- Difficulty date: February 20, 2021
- Submitted: March 3, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: I-BCR
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11532
- Aircraft time: 1,227 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7924
- Part serial: 3185
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C792-4 ROTOR RPM NEEDLE DROPS AFTER A WHILE OF OPERATION.
